Aa
A
A
A
Close
Gastroenterology Community
31.7k Members
Avatar universal

Diverticulitis

I was diagnosed with Divirticulitis this past Thursday, they gave me IV antibiotics and a 7 day prescription to take them orally one 2 times a day and one every 8 hours. I am now on the final 3 days of taking the antibiotics. I followed a liquid diet and kept myself hydrated. The pain has reduced to only during bowell movements. The pain I feel isn't as bad as it used to be and my stool has felt runny but appears as "particles of matter" at the bottom of the toilet or green/dark brown diarrea. Is this normal? Should I consider adding soft foods to my diet to increase fiber? The doctor hasn't scheduled a follow but suggested that this could be a very mild case. I'm not sure my white blood cell count was normal when they found the infection. Any help or advice would be great!
1 Responses
Avatar universal
Oops I mean to say my white blood cell count was normal.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem